MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU225
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).Attempts have been made to obtain additional information regarding the complaint; however, the account did not have the information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that while inserting the intraocular lens (iol) into patient's right eye it was tight and the capsule broke.The incision was enlarged and a vitrectomy was performed.One stitch was placed.No other information was provided.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15541259
Report Number3012236936-2022-02521
Device Sequence Number17674372
Product Code MJP
UDI-Device Identifier05050474747197
UDI-Public(01)05050474747197(17)240131
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberDIU225
Device Catalogue NumberDIU225U230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight64 KG